# SDR CALA2013120293360

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 67,829 hours, 25,169 cycles
- Engine: Iae V2527A5
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FLIGHT 'RUDDER TRIM 1 FAULT' DISPLAYED ON UPPER ECAM SCREEN.  PLACED RUDDER TRIM 1 ON M EL IAW MEL 2722A DF128.  CAT STATUS DOWNGRADED TO AUTO LAND LIMITS CAT 3 SINGLE, AC OK TO CONTINUE.  SECURED FAC NR 1 BENCH PLUG, CHECKED GOOD.  RETURNED ACFT TO CAT 3 STATUS.
